Fully Vaccinated Canadian Soccer Star Alphonso Davies Suffers From Myocarditis After COVID Shot

Global superstar full back Alphonso Davies has been diagnosed with myocarditis despite getting two doses of the vaccine. The 21 year old left back is the latest addition to a long list of such athletes suffering after acquiring the vaccine.

WHISTLEBLOWER: Recent Monkeypox Strain Originated From A Lab Claims European CDC Whistleblower

EXPLOSIVE DOCUMENTS Show Wuhan Lab Recently Assembled Monkeypox Strains Creating Contagious Pathogens

BIG STORY: Genetically Modified Strain Of Monkeypox Kills 250 Million People In War Game Simulation Prompting New Pandemic Warning

Fully Vaccinated Canadian Soccer Star Alphonso Davies Suffers From Myocarditis After COVID Shot

Another day, another tale around a soccer player who was forced to withdraw due to a sudden heart condition.

According to CP24, Canadian sensation Alphonso Davies, who performs for Bayern Munich, is displaying indications of “inflammation of the heart muscle,” extending a worrying pattern of professional soccer players getting withdrawn from matches.

Davies is merely a 21 year old.

Davies will not play in any of Canada’s three Qualifying Games which were scheduled to take place in January and February.

Subscribe to GreatGameIndia

Enter your email address to subscribe to GGI and receive notifications of new posts by email.

The abnormality was discovered during one follow-up COVID exam, according to his club manager, Julian Nagelsmann.

“He’ll sit out training until further notice. He won’t be available, also in the coming weeks. The ultrasound shows this myocarditis isn’t so dramatic but it’s a sign of myocarditis. Still, it has to heal and that will definitely take some time,” the skipper commented.

alphonso davies myocarditis vaccine 1

He didn’t start blaming Covid for the inflammation, saying: “There are different reasons, especially viral load or the flu, for instance, that can cause cardiac problems.”

“That occurred pre-corona to other players. Now the probability is higher if you combine corona and top athleticism, that might cause other problems. But that’s not relevant for us right now. It’s not relevant to the treatment. It doesn’t matter if Alphonso Davies had this from the flu or Omicron-Delta or whatever. That’s not really the decisive factor,” he continued.

“The situation is that it’s absolutely awful, terrible. What can I say? A bad situation for us.”

Davies, who has stepped down from training, is largely regarded as being arguably one of the best left backs in the game.

According to reports, he is completely vaccinated and received his booster in December.

Five international soccer players from various nations were reported to have died suddenly shortly pre or post Christmas as a result of heart attacks. The sudden deaths of international football players have fueled speculation that the rising frequency of deaths or abrupt illnesses among otherwise healthy athletes could be linked to COVID vaccinations.

Although it remains unclear whether soccer players heart attacks were due to the vaccine, there are mandates set up in most places that required them to be vaccinated to even play.

COVID vaccines have been associated to a slew of undesirable and quite often catastrophic side effects, including myocarditis, which appears to damage young men and their cardiovascular systems.

Nevertheless, the Centers for Disease Control and Prevention (CDC) in the United States recognized in June 2021 that there is a correlation between myocarditis, an inflammation of heart tissue, and the mRNA-developed COVID vaccinations. According to the CDC, there is a “likely association” between the shot and the development of myocarditis.

Earlier, former Australian basketball star Ben Madgen said he was hospitalized for inflammatory heart disease Pericarditis following his Pfizer Covid-19 vaccine shot.

Recently, the European Medicines Agency’s (EMA) safety committee added another blood condition to the potential side effects of AstraZeneca’s vaccine branded as Covishield in India – the Capillary Leak Syndrome.

Capillary leak syndrome is a condition that causes fluid to leak out of blood vessels and could cause very low blood pressure, leading to pain, nausea and tiredness or, in the worst case, kidney failure and strokes.

Many European nations including Finland, Sweden, Denmark and others have banned the COVID vaccine for young men due to its dangerous side-effects like Myocarditis.

According to a new study, the COVID-19 vaccine induced spike protein could change cells in your heart disrupting its regular function.

The U.S. Food and Drug Administration has added a warning to patient and provider fact sheets for the Pfizer and Moderna Covid-19 vaccines to indicate risk of heart inflammation.

Inflammation and swelling of the heart, a condition known as Myocarditis, has been identified in many youngsters who have received their dose of Pfizer-BioNTech COVID-19 vaccine.

Myocarditis is a heart condition that leads to the inflammation of the heart muscles. The inflammation is a result of the body’s immune response to a certain infection, which leads to weakening and swelling of the heart.

GreatGameIndia is being actively targeted by powerful forces who do not wish us to survive. Your contribution, however small help us keep afloat. We accept voluntary payment for the content available for free on this website via UPI, PayPal and Bitcoin.

Support GreatGameIndia

2 COMMENTS

Leave a Reply